Welcome to Journal of University of Chinese Academy of Sciences,Today is

Journal of University of Chinese Academy of Sciences ›› 2025, Vol. 42 ›› Issue (1): 13-19.DOI: 10.7523/j.ucas.2023.006

• Research Articles • Previous Articles    

A class of quasilinear equations with -1 powers

ZHANG Heng, SUN Yijing   

  1. School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, China
  • Received:2022-11-11 Revised:2023-02-06
  • Supported by:
    National Science Foundation of China (11971027,12171497)

Abstract: This paper deals with quasilinear elliptic equations of singular growth like -Δu-uΔ(u2)=a(x)u-1. We establish the existence of positive solutions for general a(x)∈Lp(Ω),p>2, where Ω is a bounded domain in ℝN with N≥1.

Key words: quasilinear singular equation, -1 power, elliptic equation

CLC Number: